Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
LLL3

Allergy season while on accutane...

Yesterday was the first day this year that I started to feel allergy symptoms (from pollen). Now I'm only on day 12 of my course but I can't help but to wonder: Since accutane will dry me out, would it help with my allergy symptoms? I really hope that would be the case because yesterday I took a Claritin D for allergies and I felt extremely drowsy all day. I'm sure it's from the combination of Claritin and Accutane.

Anyone else with allergies?

-Pasha

Share this post


Link to post
Share on other sites

I also have allergies. I was worried about dryness/sleepiness uisng both Accutane and my allergy meds also. I was already on Accutane for about a month before starting my allergy regimen. I have been fine. I was already tired from the Accutane, and still am, but not more tired since adding my allegra. I do not think the accutane will help with your allergy symptoms at all.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×